Alert archive / Louisiana / River Flood Warnings in 2007

River Flood Warning 29, NWS Shreveport, LA

July 7, 20074 parishes in Louisiana

NWS Shreveport, LA issued this river flood warning at Jul 7, 2007, 8:32 PM CDT for 4 parishes in Louisiana. It took effect at Jul 7, 2007, 8:42 PM CDT. It was in force for 8 days.

The area

The counties it named.

The facts

Issued
Jul 7, 2007, 8:32 PM CDT (01:32 UTC)
In effect from
Jul 7, 2007, 8:42 PM CDT
Expired
Jul 15, 2007, 9:35 PM CDT
In force
8 days
Issued by
NWS Shreveport, LA
Flood severity
Minor

Counties Bienville Parish, LA, Bossier Parish, LA, Red River Parish, LA, Webster Parish, LA

The radar

The Shreveport radar (KSHV), 48 km from the middle of the area, began a volume at 01:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Bayou Dorcheat at Lake Bistineau (LBUL1).

Action stage
142 ft
Minor stage
142.5 ft
Moderate stage
144 ft
Major stage
145 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07349250, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Jul 7, 3:30 PM CDT, 5 hours 2 minutes earlier.

Area forecast discussion, Jul 7, 3:30 PM CDT, 5 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
330 PM CDT SAT JUL 7 2007

.DISCUSSION...
FINALLY A DRY DAY AREAWIDE THIS AFTERNOON. STILL A FEW POCKETS OF
LIGHT RAIN ACROSS OUR NORTHEAST PARISHES ALONG THE BACKSIDE OF THE
UPPER LEVEL TROUGH AXIS WHICH PLAGUED US YESTERDAY. STARTING TO
SEE SOME ISOLATED ACTIVITY DEVELOPING ACROSS NORTH CENTRAL TEXAS WHICH
MAY MOVE INTO OUR WESTERN ZONES BRIEFLY BUT ANY ACTIVITY SHOULD DISSIPATE
AFTER SUNSET THIS EVENING. SYSTEM TO OUR EAST EXITS THE REGION TONIGHT
AND THEN WE BEGIN TO LOOK UPSTREAM ONCE AGAIN AS AN UPPER TROUGH BEGINS
TO DIG ONCE AGAIN INTO CENTRAL OKLAHOMA AND NORTH CENTRAL TEXAS. VORT
MAX CURRENTLY ACROSS DEEP SOUTH TEXAS WILL GET LIFTED NORTHEASTWARD
ON SUNDAY WHICH SHOULD MAKE FOR A PRETTY ACTIVE SEABREEZE BOUNDARY
INTO THE REGION ON SUNDAY. WITH PRECIPITABLE WATER VALUES REMAINING
HIGH ACROSS THE REGION AND WITH LIFT PROVIDED BY THE VORTMAX...KEPT
HIGHER CHANCE POPS GOING ACROSS OUR SOUTHERN ZONES FOR SUNDAY WITH
JUST SLIGHT CHANCE POPS ACROSS THE NORTHERN TIER.

UPSTREAM TROUGH TRIES TO GET SHEARED SOMEWHAT TOWARDS EARLY NEXT
WEEK BUT WITH PLENTIFUL MOISTURE IN PLACE KEPT CHANCE POPS FOR MONDAY
INTO TUESDAY ALL AREAS. NOT LOOKING LIKE FLOOD PRODUCING RAINFALL
BUT WITH SATURATED SOILS...IT WILL NOT TAKE MUCH RAIN TO CAUSE
ADDITIONAL PROBLEMS.

SHEAR AXIS TRIES TO DROP SOUTHWARD A BIT TOWARDS THE END OF THE UPCOMING
WORK WEEK THUS KEPT HIGHER POPS TO THE NORTH FOR WEDNESDAY INTO THURSDAY
BUT FRONTAL SYSTEM SHOULD HOLD UP WELL NORTH OF THE REGION. IF THE
GFS IS TO BE BELIEVED TOWARDS NEXT WEEKEND...WE START TO TRANSITION
INTO NORTHWEST FLOW ALOFT AND WE ALL KNOW WHAT THAT MEANS.

PRELIMS TO FOLLOW...13.

&&

.AVIATION...

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  70  90  72  91 /  20  30  20  30
MLU  68  90  71  91 /  20  30  20  30
DEQ  68  92  68  92 /  20  20  20  30
TXK  68  91  72  91 /  20  20  20  30
ELD  68  91  71  91 /  20  20  20  30
TYR  71  87  73  90 /  20  30  20  30
GGG  69  88  71  91 /  20  30  20  30
LFK  71  87  73  91 /  20  40  20  30

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&

13/11
Hazardous weather outlook, Jul 7, 6:11 AM CDT, 14 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
611 AM CDT SAT JUL 7 2007

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096-
097-108>112-124>126-136>138-149>153-165>167-071700-
ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE-
CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD-
HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION-
MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA-
PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX-
SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR-
WEBSTER-WINN-WOOD-
611 AM CDT SAT JUL 7 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST
TEXAS...SOUTHWEST ARKANSAS...NORTHWEST AND NORTH CENTRAL LOUISIANA.

.DAY ONE...TODAY AND TONIGHT...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE MAINLY DURING THE
AFTERNOONS AND EARLY EVENINGS DURING THE WORK WEEK. RAINFALL
MAY BE HEAVY AT TIMES WITH THE STRONGER STORMS. NO HAZARDOUS
WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL WILL NOT BE NEEDED TODAY OR
TONIGHT.

06

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 10:49 AM CDTFlash Flood WarningSHVCherokee4 hr
Jul 8, 11:23 AM CDTFlash Flood WatchSHVAngelina, Cherokee, Gregg, Harrison, Marion, Nacogdoches and 8 more11 hr
Jul 8, 11:45 AM CDTFlash Flood WarningSHVSmith4 hr
Jul 8, 11:01 AM CDTRiver Flood WarningSHVBienville, Bossier, Webster9 days
Jul 8, 11:21 AM CDTRiver Flood WarningSHVCaddo, De Soto72 hr
Jul 8, 11:37 AM CDTRiver Flood WarningSHVBossier49 hr
Jul 8, 11:37 AM CDTRiver Flood WarningSHVBienville, Bossier25 hr

Nearby

River Flood Warnings in Louisiana, 2007Every river flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.